# SDR FDEA201908282152

- Difficulty date: August 28, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 102,985 hours, 20,419 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929147
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK STA1261-1301 RBL=75.25 HAS () AREAS WORN. REPLACE NOTED MAIN DECK SEAT TRACK IAW SRM 53-00-52 REPAIR-1 FIG-201.
